MathSciNet Relay Station
MathSciNet bibliographic data
MR1976315 53D45 (14P05)
Welschinger, Jean-Yves Invariants of real rational symplectic 4-manifolds and lower bounds in real enumerative geometry. C. R. Math. Acad. Sci. Paris 336 (2003), no. 4, 341–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement